# SDR COMA0060756

- Difficulty date: September 14, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 17,438 hours, 16,700 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D100MD91
- Part serial: 221
- Condition: Failed
- Location: Te Flap
- Part time: 11,626 hours, 11,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES WHILE ON GROUND.  REPLACED THE LEFT OUTBOARD FLAP ACTUATOR.
